# SDR AALA20100804TUL17

- Difficulty date: August 4, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 61,398 hours, 21,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING THERE IS CORROSION ON THE NUMBER ONE SLAT APPROXIMATELY 2 INCHES FROM THE OUTBOARD END OF THE SLAT.  REMOVED CORROSION AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
